MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that in the morning of this report when the patient woke up, the tubing was disconnected from the quick release while sleeping and could see the glue.Patient's blood glucose level was 250 mg/dl and treated it with manual injection with a syringe.The site location was at the thigh and the pump was connected to the pants.The infusion had been in use for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8560560
Report Number3003442380-2019-01422
Device Sequence Number11159667
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1